MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 8X18IN 1 S/A CT-1 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 8X18IN 1 S/A CT-1 CR; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J841D
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: please confirm the specific number of patient events: 3.Have any of these events been previously reported to ethicon? no.For each patient event please provide: event date: (b)(6) 2021.(b)(6) 2021.(b)(6) 2021.Procedure: plastics, general, general.Event description: needles are falling off pop offs before use is over.Was there any adverse patient outcome? no.Device return status: na: told them to hold & red bag any other products that continue to not meet quality.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's related to the reported complaint condition were identified.Note: events reported via 2210968-2021-07463, 2210968-2021-07461, and 2210968-2021-07464.
 
Event or Problem Description
It was reported that a patient underwent a plastic surgery on (b)(6) 2021 and suture was used.During the procedure, the suture got detached from the needle.There were no patient consequences reported.Additional information was requested.

Brand Name
VCL CT BRD UD 8X18IN 1 S/A CT-1 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12338747
Report Number2210968-2021-07462
Device Sequence Number4980710
Product Code GAM
UDI-Device Identifier10705031043244
UDI-Public10705031043244
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/28/2025
Device Model NumberJ841D
Device Catalogue NumberJ841D
Device Lot NumberQCMHBM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2021
Initial Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1